The Optimal Taxi Fleet Size Structure under Various Market Regimes When Charging Taxis with Link-Based Toll

المؤلفون المشاركون

Sun, Chaoyuan
Huang, Zhengfeng
Shuai, Bin
Zhu, Jincheng

المصدر

Journal of Applied Mathematics

العدد

المجلد 2013، العدد 2013 (31 ديسمبر/كانون الأول 2013)، ص ص. 1-11، 11ص.

الناشر

Hindawi Publishing Corporation

تاريخ النشر

2013-12-04

دولة النشر

مصر

عدد الصفحات

11

التخصصات الرئيسية

الرياضيات

الملخص EN

This paper investigates the optimal taxi fleet size structure under monopoly and oligopoly market regimes when taxis are charged with the link-based toll.

We proposed a bilevel programming model to take account of the interaction between taxi fleet size and different traffic modes in the network.

The upper level is to determine the optimal taxi fleet structure so as to maximize the profit of each taxi firm.

The lower-level is a combined network equilibrium model (CNEM) representing the travelers’ response to the equilibrium taxi fleet size structure when congestion toll is imposed on taxis.

We show that the lower level problem can be formulated as an equivalent variational inequality formulation, which considers the hierarchical logit-based mode split, route choice, elastic demand, and vacant taxi distributions.

The bilevel problem can be solved by an iterative heuristic solution algorithm, whereas the lower level model is solved by the block Gauss-Seidel decomposition approach together with method of successive averages.

An application with numerical examples is presented to illustrate the effectiveness of the proposed model and algorithm, and some interesting findings are also provided.

نمط استشهاد جمعية علماء النفس الأمريكية (APA)

Zhu, Jincheng& Shuai, Bin& Huang, Zhengfeng& Sun, Chaoyuan. 2013. The Optimal Taxi Fleet Size Structure under Various Market Regimes When Charging Taxis with Link-Based Toll. Journal of Applied Mathematics،Vol. 2013, no. 2013, pp.1-11.
https://search.emarefa.net/detail/BIM-479464

نمط استشهاد الجمعية الأمريكية للغات الحديثة (MLA)

Zhu, Jincheng…[et al.]. The Optimal Taxi Fleet Size Structure under Various Market Regimes When Charging Taxis with Link-Based Toll. Journal of Applied Mathematics No. 2013 (2013), pp.1-11.
https://search.emarefa.net/detail/BIM-479464

نمط استشهاد الجمعية الطبية الأمريكية (AMA)

Zhu, Jincheng& Shuai, Bin& Huang, Zhengfeng& Sun, Chaoyuan. The Optimal Taxi Fleet Size Structure under Various Market Regimes When Charging Taxis with Link-Based Toll. Journal of Applied Mathematics. 2013. Vol. 2013, no. 2013, pp.1-11.
https://search.emarefa.net/detail/BIM-479464

نوع البيانات

مقالات

لغة النص

الإنجليزية

الملاحظات

Includes bibliographical references

رقم السجل

BIM-479464